# SDR A6WA2018061845886

- Difficulty date: June 13, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 35,027 hours, 33,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017595
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REPAIR ANGLE AT FS 280, RBL 9 WAS CRACKED.     REPLACED THE REPAIR ANGLE IAW REO 601R-53-11-136, REV-A.
